# SDR ASAA2019012527930

- Difficulty date: January 25, 2019
- Submitted: January 29, 2019
- Operation: Air carrier
- Aircraft: N461AS
- Make and model: Boeing 737990ER
- Aircraft serial: 36363
- Aircraft time: 19,348 hours, 6,312 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Control Valve
- Part number: 3989085
- Part serial: 23927
- Condition: Failed
- Location: Ac Bay
- Part time: 14,771 hours, 4,821 cycles
- Stage of operation: NR
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT PACK ILLUMINATED, EXTINGUISHES UPON MASTER CAUTION RESET. GROUNDED - YES. PERFORMED PACK/ZONE TEMP CONTROLLER BITE REF AMM 21-61-00. INDICATED LT TEMP CONTROL VALVE INOP. REMOVED AND REPLACED LT TCV REF AMM 21-51-10. BITE CHECK AND LEAK CHECK GOOD. LT PACK LIGHT NO LONGER ILLUMINATED ON RECALL.
